Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 839473, 47 pages
http://dx.doi.org/10.5402/2012/839473
Review Article

Stochastic Comparisons of Order Statistics and Spacings: A Review

Fariborz Maseeh Department of Mathematics and Statistics, Portland State University, Portland, OR 97201, USA

Received 13 September 2012; Accepted 3 October 2012

Academic Editors: C. Fox, J. López-Fidalgo, O. Pons, and C. Proppe

Copyright © 2012 Subhash Kochar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Subhash Kochar, “Stochastic Comparisons of Order Statistics and Spacings: A Review,” ISRN Probability and Statistics, vol. 2012, Article ID 839473, 47 pages, 2012. https://doi.org/10.5402/2012/839473.